# SDR CALA2014071191455

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,196 hours, 14,165 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING & APU START, APU FAULT LIGHT ILLUMINATED.  APU IGNITION EXCITER UNIT REPLACED, IGNITION LEAD REPLACED & IGNITER PLUG REPLACED.  SYS RETURNED TO NORMAL OPERATIONAL STATE.  FUNCTION TEST OF APU CARRIED OUT SUCCESSFULLY.  FIVE ATTEMPTED STARTS TRIED BEFORE REPLACEMENT OF ABOVE PARTS.  TWO GOOD STARTS ACHIEVED AFTER REPLACEMENTS.  NO VERIFICATION FLIGHT REQUIRED.  ACFT GOOD FOR SERVICE.
